Doctor insights on:
What Does The Rash Caused By Lamictal Look Like
Bad hives, and more: Lamictal can cause a rare but sometimes fatal allergic reaction called S.J.S., E.M. Major, or T.E.N.. A person can have fever, malaise (general discomfort), skin itching, joint aches, and a fairly rapid appearance of reddened spots or patches all over. The rash can have "target" or "bulls-eye" spots, and even blisters. Eye irritation can occur, as well as sores on eyelids, lips, and in the mouth. ...Read moreSee 1 more doctor answer
Stop? : If you stopped Lamictal 16 days, it is out of your system (half-life is ~24 hrs.) return of rash could mean: Lamictal wasn't the cause in first place, another rash cause has occurred, treatment suppressing rash has ceased (allowing rash to flare), rash has evolved and is healing (but changing appearance). If things are worsening, then back to your treating doctor! (oh, and avoid hot baths. ). ...Read more
Can you still get a rash from lamictal even though I have been on it for 8 months? I am on 25 mg 1x a day.
It's possible: Yes, it's possible to develop a rash to most drugs even after being on them for a long time. However, it is a more rare phenomenon. Drug rashes typically occur within the first week to 6 weeks of starting a medication. If you have a rash, I recommend having it evaluated by a dermatologist to see what the cause can be and to treat it if it's bothersome. ...Read more
Lamictal: Check with your physician immediately. Rash from Lamictal (lamotrigine) can appear anywhere in the body (groin, back, arms, torso). This could be more serious than just a simple drug allergy (steven johnson syndrome). Check with your physician to evaluate if substitution with a different medication is necessary. ...Read moreSee 1 more doctor answer
Followup re lamictal. Much time can elapse between doses bef rash occurs? I i know rash won't happen if completely stopped. This concerns missed dose
I just got my dose of Lamictal upped to 50 MG. I now have a bumpy rash on my back. I checked the internet, it doesn't hurt, or itch. What should I do?
Can you moss a dose of lamictal without having a rash? Or delay it by a few hours? How long can you go without getting a rash?
Question correct?: Your question sounds as if you believe that by not taking a dose of Lamictal you will break out into a rash. That is not correct. The rash is produced by taking doses of lemek doll and the body's reaction to those pills. Your risk for a rash will be reduced if you do not take the doses of the medication. Does that answer your question or do you need to rephrase it? ...Read more
I take 200mg of lamictal. Does exposure to either the sun or a tanning bed put me at risk for the rash (that leads to stevens-johnson's disease)?
No: The Lamictal rash occurs in about 3-5% of patients and is most often an allergic or idiosyncratic reaction. Stevens-johnson may occur if a painful rash and the drug is continued. There is no solar exposure risk which accentuates the chance of rash, but using drug with Depakote does increase risk of rash to 7-9%. ...Read more
How common are the really awful side effects of Lamictal? Like life-threatening rash, memory loss, uncoordination?
Varies: Life-threatening skin conditions like Stevens-Johnson syndrome & toxic epidermal necrosis are rare and almost always occur early in treatment.. Uncoordination, however, is common altho, unless it causes some kind of accident, isn't "really awful." Cognitive side affects are common and can be "awful" if they are profound. BTW, why are u taking 2 different calcium channel blockers? ...Read moreSee 2 more doctor answers
What's the best way to treat bad rash from lamictal? Skin improved some, I stopped taking 3 days ago. But I still have really bad blister like spots!
I had to stop trileptal and lamictal due to bad rash. my dr still wants me to start new medication other than keppra. what other options are there?
I've been on lLamictal for 7 years with no problems. Two days ago an itchy rash appeared on the right side of my face. Could this be a Lamictal rash?
Unlikely: Usually, as you are I think surmising, the Lamictal rash comes on when you have begun this medication. It can be localized on the face alone, but usually it is more diffuse on the body. Again, it typically comes within weeks (not years) of administration. However, given the potential seriousness of rashes with the drug, I would get checked out with a dermatologist as soon as you can. ...Read more
Been on lamictal for little over two weeks and just increased dose to 50 mg and am itching kind of intensely but no rash will the itching go away? Also my Dr added back Prozac (fluoxetine) 10 mg
I take Lamictal and recently got sunburned despite using sunscreen. I now have a very itchy rash and I am unsure if it's from Lamictal or the sunburn?
Is it possible to get rash from NOT taking Buspar (buspirone) regularly? I've missed a few doses (not consecutively). Had a bad reaction from Lamictal a week ago.
On lamictal for a week after stopping prozac (fluoxetine). Have a small rash. Is it safe to stop the lamictal and go back on Prozac (fluoxetine) until i can see a doc?
Take a picture: Of the rash. Stop using lamictal. You may restart Prozac (fluoxetine) but make sure that first thing in the morning you contact your prescribing physician and go in and show him or her pictures of the rash to see whether the brash warrants the discontinuation of lamictal. Follow your doctor's directions. ...Read more
I developed severe hives in march that mostly resolved after discontinuing lamictal. The rash came back april 21. I have been taking prednisone since the 25th, but the rash is still extensive. ?
I was on lamictal for a week and developed a rash from my neck to my knees i'm also experiencing black stools for the last two days.
Be seen: A rash with Lamictal can be very serious. Unless the rash is clearly not from the Lamictal (you know exactly what did cause it), then stop the Lamictal immediately and contact your doctor. Also, black stools are often a sign of GI bleeding, so, again, i would contact your physician asap. ...Read more
- Talk to a doctor live online for free
- What does a allergy rash look like?
- What does poision ivy rash look like?
- What does posion ivy rash look like?
- Ask a doctor a question free online
- What does body lice rash look like?
- What does a poison ivy rash look like?
- What does a yeast diaper rash look like?
- What does a tick rash look like?
- What does rash look like?